RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 11, Issue 2  


Conformal invariants of hyperbolic planar domains
F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin
3
Difference schemes for partial differential equations of fractional order
A. K. Bazzaev, I. D. Tsopanov
19
Boundary value problems for degenerate and degenerate fractional order differential equations with non-local linear source and difference methods for their numerical implementation
M. Kh. Beshtokov
36
Simplest graphs with small edges: asymptotics for resolvents and holomorphic dependence of spectrum
D. I. Borisov, M. N. Konyrkulzhaeva
56
Dirichlet boundary value problem for Aller–Lykov moisture transfer equation with fractional derivative in time
S. Kh. Gekkieva, M. A. Kerefov
72
Asymptotic expansion of solution to singularly perturbed optimal control problem with convex integral quality functional with terminal part depending on slow and fast variables
A. R. Danilin, A. A. Shaburov
83
Azarin limiting sets of functions and asymptotic representation of integrals
K. G. Malyutin, T. I. Malyutina, T. V. Shevtsova
99
Some properties of functionals on level sets
R. G. Salakhudinov
118
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019